# SDR AALA201904309936

- Difficulty date: March 9, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 52,707 hours, 27,165 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Part number: HG280D80
- Part serial: 99053202
- Condition: Faulty
- Location: Pitot Static
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS  PITOT STATIC FAILURE AT FL310 WITH UNRELIABLE AIR SPEED AND AUTO PILOT DISENGAGED, COULD NOT DETERMINE WHICH SIDE WAS INCORRECT. MACH TRIM INOP AND AN OVERSPEED INDICATION WAS RECEIVED. MAINTENANCE REMOVED AND REPLACED #1 DIGITAL AIR DATA COMPUTER IAW AMM 34-16-01. ACCOMPLISHED RTS, TEST PASSED GO. ACCOMPLISHED PITOT/STATIC LEAK CHECK, OK IAW AMM 34-11-00. ACCOMPLISHED OVERSPEED INSPECTION IAW AMM 05-51-05, NO DAMAGE NOTED.
